THE LONG TIME ASYMPTOTIC BEHAVIOUR OF THE CORRELATION FUNCTIONS——THE INFLUENCES OF THE WAVES ON THE RELAXATION PROCESSES
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1980, Vol. 29 Issue (1): 73-92    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
THE LONG TIME ASYMPTOTIC BEHAVIOUR OF THE CORRELATION FUNCTIONS——THE INFLUENCES OF THE WAVES ON THE RELAXATION PROCESSES
HUO YU-PING
中国科学院等离子体研究所
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn